MathSciNet Relay Station
MathSciNet bibliographic data
MR455536 (56 #13774) 68A20
Berman, L.; Hartmanis, J. On isomorphisms and density of NP and other complete sets. SIAM J. Comput. 6 (1977), no. 2, 305–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement